# SDR DALA2023061204766

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 69,384 hours, 22,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 REQUEST INSPECTION OF AFT RIGHT SERVICE DOOR. CORRECTIVE ACTION: RESECURED PROX SWITCH TARGET ON GIRT BAR SLIDER, ARM/DISARM SMOOTH. ARMING WORKING NML. (4837350)
